# SDR DALA2023121110144

- Difficulty date: December 8, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N368DN
- Make and model: Airbus A321-211
- Aircraft serial: 8695
- Aircraft time: 14,815 hours, 6,405 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SHIP 3068 - ATO - AT 60KTS DUE TO BRAKES HOT ECAM MESSAGE. BRAKES 1 AND 2 ABOVE 450 DEGREES. CORRECTIVE ACTION: NO TROUBLE FOUND. AIRCRAFT RTS. (5563750)
